T Nation

1st Injection, Immediate Light Headness

I did my first injection today, the injection went well, but afterwards, I got lightheaded really fast. I’ve had incidents before w/ light headedness before when having blood drawn at my doctors and I just wanted some input as to whether these nerves will pass with time.

Injection of what?

[quote]pcx4487 wrote:
I did my first injection today, the injection went well, but afterwards, I got lightheaded really fast. I’ve had incidents before w/ light headedness before when having blood drawn at my doctors and I just wanted some input as to whether these nerves will pass with time. [/quote]

Happens to most people on the first one I think. I thought I was going to pass out/die. Went to the gym 15 min. later.
Make sure you eat beforehand.

[quote]bchrisen wrote:
Injection of what?
[/quote]

250mg of Test-E.

[quote]Toby Queef wrote:

Happens to most people on the first one I think. I thought I was going to pass out/die. Went to the gym 15 min. later.
Make sure you eat beforehand.[/quote]

Good idea about eating first. I just got home from work and was too excited/anxious to remember to eat first

ive had that happen and was on empty stomach… i got light headed and started cold sweats, then about 10min after i was done all was fine again…

i pin in the morning so i always make sure to eat breakfast before…